About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 124510, 6 pages
http://dx.doi.org/10.1155/2013/124510
Research Article

Some Operator Inequalities on Chaotic Order and Monotonicity of Related Operator Function

College of Mathematics and Information Science, Henan Normal University, Xinxiang 453002, China

Received 24 March 2013; Accepted 24 April 2013

Academic Editor: Yisheng Song

Copyright © 2013 Changsen Yang and Yanmin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We will discuss some operator inequalities on chaotic order about several operators, which are generalization of Furuta inequality and show monotonicity of related Furuta type operator function.